Advertisement

Dangerous mix of meth, ‘purple heroin’ to blame for Brandon ODs, say police

Brandon Police / File

Two people in Brandon are recovering after overdosing on a combination of meth and opioids.

Brandon Police said they were called just after 11 p.m. Monday and found a pair of unresponsive adults in a residential bathroom.

Both were taken to hospital, where one remains in intensive care.

READ MORE: Winnipeg men in custody after police seize fentanyl, cocaine, heroin, meth and more

According to police, they had taken a combination of meth and a dangerous mix of drugs known as “purple heroin”, believed to contain fentanyl, butyrylfentanyl and carfentanil.

The investigation into the source of the drugs continues, and police are warning Brandon residents to be aware of the dangers that come with consuming potentially deadly opioids.

Story continues below advertisement

WATCH: Thompson RCMP warn residents about pills laced with Fentanyl

Thompson RCMP warn residents about pills laced with Fentanyl
Thompson RCMP warn residents about pills laced with Fentanyl